Ask
Please use this form for health related questions only. For all other questions please contact customer service.

Why do I feel weaker and have an upset stomach after drinking nutriblasts for 2 weeks?

I just started using nutribullet two weeks ago. I am using the first 5 recipes from phase one. I don't feel good. Upset stomach, headachy, weaker, ie: don't feel like going to gym and when i do I don't seem to have energy. Is this normal? Don't want coffee (I am a daily coffee drinker!!) Don't feel like eating because of my stomach upset. Help! Need some feedback...

2 Answers
3 years ago

Dietitian's Answer

If this new way of eating is quite different from what you are used to then this may be normal, however it should shortly pass. Are you feeling better now?

Community Answers

You must be signed in to answer. Sign In or Register for Free

Hi my name is Kate Lichtenberger I am a student attending Monta vista high and this pass week my month was feeling pinchy followed by aches and pain Is there some that I could try to help me not feel sick kitty is feeling sick 😔⚡️
Hello kitty maybe you should go see dr. Nelson he is my doctor give home a call

You must be signed in to answer. Sign In or Register for Free